Next Article in Journal / Special Issue
The Cranks for 5-Core Partitions
Previous Article in Journal
Frobenius–Schur Indicator for Categories with Duality
Axioms 2012, 1(3), 365-371; doi:10.3390/axioms1030365
Article

New Curious Bilateral q-Series Identities

1,*  and 2
1 Institut Camille Jordan, Université Claude Bernard Lyon 1, 69622 Villeurbanne Cedex, France 2 Fakultät für Mathematik der Universität Wien, Nordbergstraße 15, A-1090 Wien, Austria
* Author to whom correspondence should be addressed.
Received: 17 September 2012 / Revised: 9 October 2012 / Accepted: 17 October 2012 / Published: 31 October 2012
View Full-Text   |   Download PDF [144 KB, uploaded 31 October 2012]

Abstract

By applying a classical method, already employed by Cauchy, to a terminating curious summation by one of the authors, a new curious bilateral q-series identity is derived. We also apply the same method to a quadratic summation by Gessel and Stanton, and to a cubic summation by Gasper, respectively, to derive a bilateral quadratic and a bilateral cubic summation formula.
Keywords: bilateral basic hypergeometric series; q-series; curious summations bilateral basic hypergeometric series; q-series; curious summations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote |
RIS
MDPI and ACS Style

Jouhet, F.; Schlosser, M.J. New Curious Bilateral q-Series Identities. Axioms 2012, 1, 365-371.

View more citation formats

Related Articles

Article Metrics

Comments

[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert